# SDR ASOA2015062613179

- Difficulty date: June 22, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 29,218 hours, 26,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WOULD NOT OPEN.  CYCLED MAIN CABIN DOOR SEVERAL TIMES.  OPS TEST GOOD IAW AMM 52-11-00.  OK FOR SERVICE.
